# SDR CA070528001

- Difficulty date: May 21, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Airbus A319-112
- Engine: Cfmint CFM565A3
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Malfunctioned
- Location: Engine
- Component: Powerplant, Cfmint, 71200011
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) WAITING FOR SHOP TEAR DOWN, SUSPECTED FAILURE CAUSES BUT NOT CONFRIMED ARE NR 4 BEARING OR HPT BLADE.  ENG TT 26462, CYC 12034, TSI 13977, CSI 6250. (TC NR 20070528001)
